Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A theorem of Ljunggren and Jacobsthal on Bernoulli numbers


Author: L. Carlitz
Journal: Proc. Amer. Math. Soc. 5 (1954), 34-37
MSC: Primary 10.0X
MathSciNet review: 0059298
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Ernst Jacobsthal, Zur Theorie der Bernoullischen Zahlen, Norske Vid. Selsk. Forh., Trondheim 22 (1950), no. 24, 107–112 (German). MR 0034402
  • [2] Wilhelm Ljunggren, Sur un théorème de M. E. Jacobsthal, Avh. Norske Vid. Akad. Oslo. I. 1947 (1947), no. 5, 14 pp. (1948) (French). MR 0024916
  • [3] N. E. Nörlund, Vorlesungen über Differenzenrechnung, Berlin, 1924.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0059298-6
Article copyright: © Copyright 1954 American Mathematical Society